You mentioned that you "experimented" with your medication. Did you consult your pdoc before you did this? Patients with Bipolar Disorder will (as you know) go through mood swings, which can be very dangerous if you are not compliant with your meds. Also, if you suddenly stop your medication to experiment with it, then you may experience withdrawal symptoms or if you are on a high enough dose, you could suffer from really harsh medical conditions. And if you don't have insurance, or have crappy insurance, you will owe a hefty ER bill. Anyway, I am not trying to lecture you, but I wanted to share my concerns with you. Before you "experiment" with your meds, you need to talk to your doctor. They prescribe that medication to you thinking that you will take it responsibly. I'm sure that if you talked with your pdoc about
your idea of a little experimentation, then s/he would at least discuss the idea with you. And if not, then maybe there is a specific reason why s/he prescribed the medication to you a certain way. Also, keep if mind that you may not be able to accurately witness your moods as well as you think. I am scared for you if you are experimenting without your doctor's consent.
Peace and be safe!!